# SDR SIMA20150123002

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 10,686 hours, 6,951 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6222855011
- Part serial: 7815
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FIRST OFFICER`S RAD ALT WARNING, SPOILER & STAB FAULT, AURAL ALT WARNING, GLD UNSAFE.  R & R NR RAD ALT IAW AMM 34-44-01.  OPERATIONS CHECKED GOOD.  MEL 34-48 RESTORED.  REF ITEM 4 BELOW FOR SSCU MEL.  REF ITEM 1 LOG PAGE 3662398 FOR CAT 2 MEL.
